# SDR IPXA10559551

- Difficulty date: April 21, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, UPPER CHORD OF THE BS 297 BEAM IS CORRODED AROUND THE NUTPLATE HOLES LBL 1 TO 20 WL 208.  BLENDED CORROSION AND FOUND OUT OF LIMITS AND REPLACED UPPER CHORD.
